MAUDE Adverse Event Report: LUTRONIC CORPORATION XERF 2.0

LUTRONIC CORPORATION XERF 2.0
Catalog Number 1101300310
Medical Device Problem Code Gas/Air Leak (2946)
Health Effect - Clinical Code Burn(s) (1757)
Date of Event 03/13/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that a patient was burned during a test treatment with xerf.Xerf handpiece was also leaking icd out of the tip and cannisters were registering empty even when half full.On (b)(6) 2026, a trained cynosure lutronic field service engineer (fse) went to the site and performed a device evaluation.Fse observed device was connected to extended outlet adapter with multiple devices connected.Advised site to move device from adapter to a direct outlet connection.Fse then inspected the handpiece and did not find any damage visibly or internally.Fse inserted cryo into the device and saw it immediately leaking from the handpiece.To resolve the issue, fse replaced the handpiece.Fse notes that the client was not fully trained.A member of the cynosure lutronic clinical team contacted the site to further investigate the event.Site shared that the initial training scheduled for (b)(6) 2026 was not completed due to technical issues.A retraining session was completed on (b)(6) 2026.Although additional information was requested, there was no additional information made available from the customer site despite multiple requests from cynosure lutronic clinical.As a result, exact treatment settings remain unknown.Based on the limited information available, the cause of the reported side effect cannot be determined.The event is reportable per fda medical device reporting title 21 cfr part 803 since a malfunction occurred and could likely cause or contribute to a serious injury if the malfunction were to recur.

Brand Name
XERF 2.0
Common Device Name
XERF 2.0
Manufacturer (Section D)
LUTRONIC CORPORATION
lutronic center
219 sowon-ro
deogyang-gu, goyang-si 10534
KS  10534
MDR Report Key24844316
Report Number1222993-2026-00022
Device Sequence Number8946532
Product Code GEI
UDI-Device Identifier08809447657981
UDI-Public(01)08809447657981(11)251203
Combination Product (Y/N)N
Initial Reporter StateNM
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Importer
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 04/10/2026
Report Date (Section F) 04/10/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number1101300310
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date03/13/2026
Event Location Outpatient Treatment Facility
Date Report to Manufacturer04/10/2026
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date04/10/2026
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown
Date Report Sent to FDA04/10/2026